MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM METHOTREXATE; ENZYME IMMUNOASSAY, METHOTREXATE

ROCHE DIAGNOSTICS ONLINE TDM METHOTREXATE; ENZYME IMMUNOASSAY, METHOTREXATE
Catalog Number 09230815190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c503 analytical unit serial number was (b)(6).The calibration was last performed on 03-mar-2025 and it was acceptable.The qc recovery before and after the event was within specifications.The alarm trace showed sample clot detection, sample probe: sample short, and sample short s1 alarms.These are indicators of possible poor sample quality.The field service engineer found the instrument and the reagent were performing within specifications.A hardware performance check, precision studies, and qc were performed and they were all within specifications.The patient sample was re-tested on (b)(6) 2025 with an mtx result of 0.533 umol/l (considered acceptable).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with online tdm methotrexate (mtx) assay on a cobas c503 analytical unit.Initial result: 0.04 umol/l (accompanied by a data flag).The provider questioned the initial result since it was low and the sample was then repeated.Repeat result: 0.49 umol/l (tested on a cobas c303).The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
No further issues were reported after the service visit.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ONLINE TDM METHOTREXATE
Common Device Name
ENZYME IMMUNOASSAY, METHOTREXATE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21761673
Report Number1823260-2025-00996
Device Sequence Number18265381
Product Code LAO
UDI-Device Identifier07613336224823
UDI-Public07613336224823
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K233454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number09230815190
Device Lot Number85040901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age17 YR
Patient SexFemale